# SDR HALA2010050600205

- Difficulty date: May 6, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 91,664 hours, 17,399 cycles
- Engine: Pwa PW4062
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/E OF PANEL 511CB DAMAGED.  R & R PANEL 511CB SECURITY CK & CLEARANCE CK OK.
